# SDR C2XA11SH035

- Difficulty date: February 5, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 25,559 hours, 24,715 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360113350023
- Part serial: 223412
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHV - FLIGHT NUMBER 4921 FROM LFT TO SHV WITH TAKEOFF THRUST ON TAKEOFF ROLL ENGINE NR 1 FIRE DET FAIL MESSAGE PRESENTED ON EICAS.  NO OTHER INDICATIONS AND MESSAGE WENT AWAY WITH THROTTLE REDUCTION.  MAINTENANCE VISUALLY INSPECTED FIRE LOOP AND VISUALLY INSPECTED ENGINE NR 1 FOR EVIDENCE OF FIRE; NO EVIDENCE NOTED.  AIRCRAFT WAS THEN RELEASED FOR FERRY FLIGHT FROM LFT TO SHV FOR FURTHER MAINTENANCE.  MAINTENANCE IN SHV REMOVED AND REPLACED ENGINE 1 FIRE DETECTOR IAW EMB-145 AMM 26-11-01, OPS CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
